# SDR HNAA2012121001091

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 51,120 hours, 56,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH BACK LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT SWITCH.  OPS CHECK GOOD, OK FOR SERVICE.
